Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Rational Chebyshev Approximations for the Error Function

W. J. Cody
Mathematics of Computation
Vol. 23, No. 107 (Jul., 1969), pp. 631-637
DOI: 10.2307/2004390
Stable URL: http://www.jstor.org/stable/2004390
Page Count: 7
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Rational Chebyshev Approximations for the Error Function
Preview not available

Abstract

This note presents nearly-best rational approximations for the functions $\operatorname{erf} (x)$ and $\operatorname{erfc} (x)$, with maximal relative errors ranging down to between 6 × 10-19 and 3 × 10-20.

Page Thumbnails

  • Thumbnail: Page 
631
    631
  • Thumbnail: Page 
632
    632
  • Thumbnail: Page 
633
    633
  • Thumbnail: Page 
634
    634
  • Thumbnail: Page 
635
    635
  • Thumbnail: Page 
636
    636
  • Thumbnail: Page 
637
    637